Analogs of Bernoulli polynomials in fields Zp.
Aequationes mathematicae, Tome 14 (1976), pp. 401-404
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1976__14_136601,
author = {H. Shank and H.-H. Kairies and L.J. Dickey},
title = {Analogs of {Bernoulli} polynomials in fields {Zp.}},
journal = {Aequationes mathematicae},
pages = {401--404},
year = {1976},
volume = {14},
zbl = {0343.12006},
url = {http://geodesic.mathdoc.fr/item/AM2_1976__14_136601/}
}
H. Shank; H.-H. Kairies; L.J. Dickey. Analogs of Bernoulli polynomials in fields Zp.. Aequationes mathematicae, Tome 14 (1976), pp. 401-404. http://geodesic.mathdoc.fr/item/AM2_1976__14_136601/